Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :10 Issue : 1 1983      Add To Cart                                                                    Download

The symplectic morphisms BG→ BSp(n)

Auther : Z. MAHMUD

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

We give restrictions on the possible form of maps f: BG→BG` between classifying spaces of Lie groups.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law